# SDR SWAA2022022548464

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 16,823 hours, 7,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 BULKHEAD BOTTOM ATTACH ANGLE CORRODED (STA. 500-500I R/H) / FABRICATED AND INSTALLED NEW ZEE CHANNEL SIDEPLATE R/H SIDE OF FWD CARGO STA 500 - 500I REF SRM 53-00-53-2R-5REF SA-M 326 - A1060215
